# SDR ASAA2022121341156

- Difficulty date: December 13, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,562 hours, 10,113 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CALLED DISPATCH VIA SATCOM. AFTER CONNECTED ABLE TO HEAR/RECEIVE DISPATCH BUT THEY COULD NOT HEAR US. TRIED MULTIPLE TIMES TRANSMITTING ON HF 1. ALSO CONNECTED VIA SATCOM 2. TRANSMITTING HF 2 BUT DISPATCH COULD NOT HEAR US. BOTH HF/SAT XFER SWITCHES SELECTED TO SAT. GROUNDED - YES. PERFORMED HF COMMUNICATION SYSTEM TEST FOR HF#1 AND HF #2 IAW B737-900 AMM 23-11-00. NO FAULTS FOUND, COMMUNICATION TO AND FROM CLEAR ON BOTH HF 1 AND HF 2. HF SYSTEM TEST FOR #1 AND #2 SYSTEM GOOD. PERFORMED SATCOM COMMUNICATION TEST IAW AMM 23-15-00. NO DEFECTS FOUND, SAT COM 1 AND SAT COM 2 PROVIDED CLEAR TRANSMISSION TO AND FROM.
